# SDR AALA202310173901

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 28,524 hours, 9,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND R1 DOOR DAMPER BOTTLE PRESSURE AT ZERO. REMOVED AND REPLACED DIAPHRAGM IN PERCUSSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON R1 DOOR.
